MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 03333701190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for alp2 (alp ifcc gen.2) on a cobas 6000 c501 module.The initial result was 177 ui/l.Since a prior result for the patient from (b)(6) 2023 was 88 ui/l the customer¿s laboratory information system (lis) requested an automatic repeat and the result was 119 ui/l.The customer repeated the sample on another cobas 6000 line and the results were 104 ui/l and 94 ui/l.These results were believed to be correct.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).Qc was acceptable.
 
Additional Manufacturer Narrative
The patient has a high white blood cell count of 31 g/l.High alkaline phosphatase (alp) results can be due to a high leukocyte concentration leading to an accumulation of cells close to the plasma surface.In samples with hyper-leukocytosis, the sample surface may show higher alp activity due to the presence of leukocytes, debris, and platelets.The investigation did not identify a product problem.

Brand Name
ALP2 ALP IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18158760
Report Number1823260-2023-03648
Device Sequence Number18142425
Product Code CJE
UDI-Device Identifier04015630919505
UDI-Public04015630919505
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number03333701190
Device Lot Number73043901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown